# SDR REXA2022111002432

- Difficulty date: October 7, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670320907
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRAME SECTOR , FS 364.00, STRGR.26L - 26R CORRODED	REMOVED AND REPLACED, LOWER FS 364.00 FRAME SECTOR,IAW CRJ 900 SRM'S,#53-21-23-201-008-A01,#51-40-11-001-001-A01, #51-42-06-001-001-A01, #51-42-21-001-001-A01, AND MHIRJ EO'S, #SH670-32090(SNEIO-01) & #SH670-32050(SNEIO-16),BOTH REV --, & DATED 26-10-20.
